# SDR DALA2023012500624

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,336 hours, 10,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 4L DOOR- UNABLE TO COMPLETE INSPECTION DUE TO 2EA REPAIR DOUBLERS ON LOWER END OF EXTERIOR SKIN. PER STEP 1 OF AMDS 5200- 2012. CORRECTIVE ACTION: ACCOMPLISHED PRI 605404-14. (2598306)
